EconPapers    
Economics at your fingertips  
 

On a System of Equations of a Non‐Newtonian Micropolar Fluid

G. M. de Araújo, M. A. F. de Araújo and E. F. L. Lucena

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Abstract: We investigate a problem for a model of a non‐Newtonian micropolar fluid coupled system. The problem has been considered in a bounded, smooth domain of R3 with Dirichlet boundary conditions. The operator stress tensor is given by τ(e(u)) = [(ν + ν0M(|e(u)|2))e(u)]. To prove the existence of weak solutions we use the method of Faedo‐Galerkin and compactness arguments. Uniqueness and periodicity of solutions are also considered.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/481754

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:481754

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:481754